Vol. 68, No. 1, 1977

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 307: 1  2
Vol. 306: 1  2
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Contacts
 
Submission Guidelines
Submission Form
Policies for Authors
 
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Special Issues
Author Index
To Appear
 
Other MSP Journals
Skew linear vector fields on spheres in the stable range

James Cyril Becker

Vol. 68 (1977), No. 1, 25–28
Abstract

Theorem. Assume n > 2k. Then every (k 1)-field on Sn1 is skew linear.

Mathematical Subject Classification
Primary: 55F25, 55F25
Secondary: 57D25
Milestones
Received: 3 February 1976
Published: 1 January 1977
Authors
James Cyril Becker